# SDR CALA2025022602488

- Difficulty date: February 24, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N17244
- Make and model: Boeing 737824
- Aircraft serial: 28954
- Aircraft time: 77,651 hours, 28,889 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVED L2 ESCAPE SLIDE TO FOM PER 25-66-01-400-803 REINSTALLED L2 ESCAPE SLIDE IAW AMM TASK 25-66-01-400-803. INSPECTION REQUIRED FOR VERIFICATION. ACP RII VERIFICATION OF DOOR L2 SLIDE RE-INSTALLATION REF AMM 25-66-01-400-803. NO DEFECTS NOTED. RII PER GMM 09-25-05.
